# SDR HALA2023051100175

- Difficulty date: May 11, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 37,943 hours, 6,089 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 393 DURING CCK AT SIAEC (SIN), THE LHW RIB 6 FITTING FWD AND AFT BORES WERE FOUND CORRODED.  NEW BUSHES WERE MANUFACTURED AND INSTALLED. THIS WAS COMPLETED IAW REFERENCE REPAIR INSTRUCTIONS (R575-58471 ISSUE E)
